# SDR 97ZZZX1409

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pto Gear Spline
- Part number: 6899402
- Condition: Worn
- Location: Gearbox
- Part time: 6,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF GEARBOX GEARS, FOUND THE PTO GEAR INTERNAL DRIVE SPLINES WORN BEYOND LIMITS.
